Search the Community
Showing results for tags 'shivers'.
Bonzee posted a topic in Introductions and updatesHi all, This is my first post, but probably not my last unfortunately. I was taking Lexapro 10 MG for anxiety and dizziness of unknown origin for about 3 years. I have tapered off over a little less than 3 months. As of today, I am over 1 week off completely of the drug. I have had a whirlwind of symptoms most notably anxiety and dizziness. The dizziness has been unrelenting and it's very taxing on the mind and body to have to compensate for this. Generally, I feel disoriented and most of my dizziness centers around head movement. Some heart symptoms, but mostly attributable to anxiety (racing heartbeat, palps, etc.). I've had a history of PVCs which have been checked out before and OKed. I'm writing this specific topic to ask what your definition of a brain zap is? I've read over some time that most people seem to center around a brain zap as a sudden jolt of electricity throughout the head, or an electric like sensation. I feel like I may have been experiencing brain zaps but not necessarily in this sense. I don't feel an "electric" sensation, but I do experience sudden dizzy spells, where my head feels like it's about to fall over. These spells last maybe a few seconds and really take up that time (I.E. I can't do anything else, for those short seconds I'm in the spell). Does anyone else experience brain zaps as sudden dizziness/vertigo that subsides in seconds? Thanks for any input and good luck to everyone.
GeorgeR posted a topic in Introductions and updatesHi all, I'm new to this community and I don't know where else to turn to. I was on Paxil (30mg) for over a year mostly for anxiety and secondary for depression. It worked for a little bit (first 6 months or so) then just became the norm and didn't do much for me at all but make me feel numb and uninterested in things. 2-3 weeks ago I decided to stop taking it completely (I know...cold turkey is bad) and the first week was a little alright, just felt like I was tunnel visioned big time and didn't know what was going on around me at all and I'd get emotional mood swings. Then came the 2nd/3rd week I don't have the tunnel vision anymore (as of late anyways), but I started getting really bad stomach aches/cramps and rarely an appetite for food at all. I always wake up in the morning everyday since then with a stomach ache and a little bit of nausea along with shivers and just feeling plainly cold. I was wondering if there is anything I can do or take to get my appetite back and stop the cramps/nausea from happening every morning/into the afternoon. I'd ask my doctor but she doesn't really understand this I believe and it's really hard to contact her and takes forever to see her as it is.... any help would be appreciated, thanks George~ Edit: actually debating to get back on it just to stop this crap but I really dont want to...go back.